International Journal of Trichology International Journal of Trichology
 Print this page Email this page Small font sizeDefault font sizeIncrease font size
 
 
  Home | About IJT | Editorial board | Search | Ahead of print | Current Issue | Archives | Instructions | Online submission | Subscribe | Advertise | Contact us | Login   
 
CASE REPORT
Year : 2020  |  Volume : 12  |  Issue : 2  |  Page : 93-96

Anagen effluvium after methotrexate: An idiosyncratic reaction


Department of Dermatology, Armed Forces Medical College, Pune, Maharashtra, India

Correspondence Address:
Siddharth Bhatt
Department of Dermatology, Armed Forces Medical College, Pune - 411 040, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijt.ijt_49_20

Rights and Permissions

Low-dose methotrexate (MTX) is the backbone of treatment for extensive psoriasis vulgaris not responding to topical therapy. Since its induction for the treatment of psoriasis in the 1970, its short- and long-term side effect profile has been extensively studied. Hair loss with MTX has been reported mostly with high-dose MTX used in chemotherapy. Here, we report a case of guttate psoriasis who presented with acute-onset anagen effluvium following the administration of only two doses of MTX 7.5 mg per week.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed76    
    Printed0    
    Emailed0    
    PDF Downloaded10    
    Comments [Add]    

Recommend this journal